# SDR SWAA2022031884573

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737*
- Aircraft serial: 32453
- Aircraft time: 67,713 hours, 39,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12ABC OVERHEAD BIN AISLE EMERGENCY LIGHT LENS CRACKED / [01] REPLACED EMERGENCY LIGHT LENS COVER AT SEAT 12ABC PER CMM 25-*24-02;[02] INSPECTED
